# SDR DALA2023091407531

- Difficulty date: September 11, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N981AT
- Make and model: Boeing 717-200
- Aircraft serial: 55040
- Aircraft time: 55,882 hours, 39,308 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND AT FLOOR SUPPORT IN GALLEY. MARKED. SUMMARY SEE NRC 001-0010:2500-2647/095 00253: REPLACED FLOOR SUPPORT REF DAC DWG 9936534. (LP #2964169)
